# SDR 2012FA0000130

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: General aviation
- Aircraft: N555L
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970489
- Aircraft time: 4,706 hours
- Engine: Cont LTSIO360KB
- Engine time: 543 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6704213
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE MLG, LEFT AFT TRUNNION MOUNTING PLATE WAS FOUND TO BE CRACKED AND BROKEN AT THE BEARING HOUSING AT THE 3 AND 9 O`CLOCK LOCATIONS, DURING CHECK OF OTHER TRUNION PLATES, FOUND MOUNTING BOLTS BELOW TORQUE AND MINOR HOLE ELONGATION, REPLACED ALL TRUNION MOUNTING PLATES WITH NEW.
